Millionshchikov's Solution of Erugin's Problem
Differencialʹnye uravneniâ, Tome 36 (2000) no. 12, pp. 1615-1620
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_12_a3,
author = {A. V. Lipnitskii},
title = {Millionshchikov's {Solution} of {Erugin's} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {1615--1620},
year = {2000},
volume = {36},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_12_a3/}
}
A. V. Lipnitskii. Millionshchikov's Solution of Erugin's Problem. Differencialʹnye uravneniâ, Tome 36 (2000) no. 12, pp. 1615-1620. http://geodesic.mathdoc.fr/item/DE_2000_36_12_a3/